Logo Logo
Help
Contact
Switch Language to German

Petrov, Victor and Semenov, Nikita (2017): Rost motives, affine varieties, and classifying spaces. In: Journal of the London Mathematical Society-Second Series, Vol. 95: pp. 895-918

Full text not available from 'Open Access LMU'.

Abstract

In this article we investigate ordinary and equivariant Rost motives. We provide an equivariant motivic decomposition of the variety of full flags of a split semisimple algebraic group G over a field, a motivic decomposition of E/B for a G-torsor E over a smooth base scheme, study torsion subgroup of the Chow group of E/B, define some equivariant Rost motives over a field and some ordinary Rost motives over a general base scheme, and relate equivariant Rost motives with classifying spaces of some algebraic groups.

Actions (login required)

View Item View Item